# SDR SWIA202159189

- Difficulty date: June 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N162SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000576
- Aircraft time: 13,408 hours, 7,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Frm 89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AS MARKED ON RH FLOOR BEAM SPLICE FR 89     (C-CHECK RO 6/28/2021)    REMOVED CORROSION FROM RH FLOOR BEAM SPLICE AT FR 89. 100% MATERIAL LOSS. FOUND OUT OF LIMITS REF EMB SRM 51-10-03. REMOVED AND REPLACED RH FLOOR BEAM SPLICE AT FR 89 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04 AND SRM 51-23-06.
